# SDR GTIA20130820932

- Difficulty date: August 20, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 7,369 hours, 3,406 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE ALARM STRAP BROKEN.  R & R FWD MEGAPHONE, OPS CK GOOD IAW AMM.
